# SDR REXA2025040100377

- Difficulty date: February 9, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315S
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER AT APPROX FS311.75 CORRODED.   REMOVED CORRODED FWD FORMER. LOCATED, DRILLED, AND INSTALLED NEW PART, P/N 601R318031-5S, IAW CRJ 700/900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01 REV 38 DATED JUL 25/2020
